# SDR 9509789966

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pins
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAILCONE WOULD NOT DROP.  REPLACED 5 WORN PINS AND CLEANED THE SEAL, CHECKED OK.
